# SDR 2008UALA02779

- Difficulty date: May 14, 2008
- Submitted: May 21, 2008
- Operation: Air carrier
- Aircraft: N581UA
- Make and model: Boeing 757222
- Aircraft serial: 26701
- Aircraft time: 50,566 hours, 17,703 cycles
- Engine: Pwa PW2037
- System (JASC): 2560 · Emergency Equipment
- Part: Switch
- Condition: Shorted
- Location: Girt Bar
- Stage of operation: IN
- How discovered: C
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

NR 1 RT GALLEY DOOR SLIDE ARM LIGHT ONLY FUNCTIONS ON DIM.  *S/D*  GIRT BAR SWITCH HAS ELECTRICAL SHORT.  REPLACED GIRT BAR SWITCH IN FWD POSITION, OPS CHECKED GOOD.
